Alert archive / North Dakota / Wind Advisories in 2010

Wind Advisory 10, NWS Grand Forks, ND

August 21, 201017 counties in North Dakota; 13 counties in Minnesota

NWS Grand Forks, ND issued this wind advisory at Aug 21, 2010, 9:14 PM CDT for 17 counties in North Dakota; 13 counties in Minnesota. It took effect at Aug 22, 2010, 7:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2010, 9:14 PM CDT (02:14 UTC)
In effect from
Aug 22, 2010, 7:00 AM CDT
Expired
Aug 22, 2010, 9:00 PM CDT
In force
14 hr
Issued by
NWS Grand Forks, ND
All 30 counties

Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 9 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-365 J/kg
Mixed-layer LCL
2287 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WWUS73 KFGF 220214
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
914 PM CDT SAT AUG 21 2010

...STRONG WINDS ACROSS EASTERN NORTH DAKOTA AND NORTHWESTERN
MINNESOTA SUNDAY...

.A STRONG LOW PRESSURE AREA WILL TRACK EASTWARD ALONG THE
INTERNATIONAL BORDER ON SUNDAY. THIS SYSTEM...IN CONJUNCTION WITH
HIGH PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE
GRADIENT ACROSS NORTH DAKOTA AND NORTHWESTERN MINNESOTA DURING THE
DAY ON SUNDAY. SOUTHEASTERLY TO SOUTH WINDS WILL INCREASE RAPIDLY
SUNDAY MORNING AND REMAIN STRONG THROUGH THE AFTERNOON AND EARLY
EVENING HOURS. WINDS ARE EXPECTED TO DIMINISH BY SUNSET SUNDAY
EVENING.

MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-230200-
/O.NEW.KFGF.WI.Y.0010.100822T1200Z-100823T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...
CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...
GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...
FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...
WAHPETON...ADAMS
914 PM CDT SAT AUG 21 2010

...WIND ADVISORY IN EFFECT FROM 7 AM TO 9 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT SUNDAY. 

* WINDS WILL INCREASE RAPIDLY DURING THE MORNING HOURS IN THE
  DEVILS LAKE BASIN AND PROGRESS EASTWARD INTO NORTHWESTERN
  MINNESOTA BY LATE MORNING.

* SOUTH TO SOUTHEASTERLY WINDS OF 25 TO 35 MPH ARE EXPECTED TO
  DEVELOP BY LATE MORNING AND CONTINUE INTO THE EARLY EVENING
  HOURS. WIND GUSTS OF 40 TO 45 MPH MAY BE EXPECTED DURING THE
  AFTERNOON HOURS.

* HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS MAY
  EXPERIENCE DIFFICULT DRIVING CONDITIONS. 

* WAVES OF UP TO 5 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN
  AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS...ESPECIALLY
  IN THE WESTERN AND NORTHERN PORTIONS OF DEVILS LAKE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS OF 40 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

BRAMER
3 follow-up statements
105 
WWUS73 KFGF 221240
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
740 AM CDT SUN AUG 22 2010

...STRONG WINDS ACROSS EASTERN NORTH DAKOTA AND NORTHWESTERN
MINNESOTA TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK EASTWARD ALONG THE
INTERNATIONAL BORDER ON SUNDAY. THIS...IN CONJUNCTION WITH HIGH
PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE
GRADIENT ACROSS NORTH DAKOTA AND NORTHWESTERN MINNESOTA DURING THE
DAY TODAY. SOUTHEASTERLY TO SOUTH WINDS WILL INCREASE RAPIDLY
LATER THIS MORNING AND REMAIN STRONG THROUGH THE AFTERNOON AND
EARLY EVENING HOURS. WINDS ARE EXPECTED TO DIMINISH BY SUNSET
SUNDAY EVENING.

MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-230200-
/O.CON.KFGF.WI.Y.0010.000000T0000Z-100823T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...
CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...
GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...
FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...
WAHPETON...ADAMS
740 AM CDT SUN AUG 22 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* WINDS WILL INCREASE RAPIDLY DURING THE MID MORNING HOURS IN THE
  DEVILS LAKE BASIN AND PROGRESS EASTWARD INTO NORTHWESTERN
  MINNESOTA BY LATE MORNING.

* SOUTH TO SOUTHEASTERLY WINDS OF 25 TO 35 MPH ARE EXPECTED TO 
  DEVELOP BY LATE MORNING AND CONTINUE INTO THE EARLY EVENING 
  HOURS. WIND GUSTS OF 40 TO 45 MPH MAY BE EXPECTED DURING THE 
  AFTERNOON HOURS. 

* HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS MAY 
  EXPERIENCE DIFFICULT DRIVING CONDITIONS. 

* WAVES OF UP TO 5 FEET MAY BE GENERATED IN THE DEVILS LAKE 
  BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS...
  ESPECIALLY IN THE WESTERN AND NORTHERN PORTIONS OF DEVILS 
  LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS OF 40 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JR
682 
WWUS73 KFGF 222002
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
302 PM CDT SUN AUG 22 2010

...STRONG WINDS ACROSS EASTERN NORTH DAKOTA AND NORTHWESTERN
MINNESOTA TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK EASTWARD ALONG THE
INTERNATIONAL BORDER ON SUNDAY. THIS...IN CONJUNCTION WITH HIGH
PRESSURE OVER THE GREAT LAKES...WILL CREATE A STRONG PRESSURE
GRADIENT ACROSS NORTH DAKOTA AND NORTHWESTERN MINNESOTA DURING
THE DAY TODAY. SOUTHEASTERLY TO SOUTH WINDS WILL REMAIN STRONG
THROUGH THE AFTERNOON AND EARLY EVENING HOURS. WINDS ARE EXPECTED
TO DIMINISH BY SUNSET SUNDAY EVENING.

MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-230200-
/O.CON.KFGF.WI.Y.0010.000000T0000Z-100823T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...
CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...
GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...
FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...
WAHPETON...ADAMS
302 PM CDT SUN AUG 22 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* SOUTH TO SOUTHEASTERLY WINDS OF 25 TO 35 MPH ARE EXPECTED TO
  CONTINUE INTO THE EARLY EVENING HOURS. WIND GUSTS OF 40 TO 45
  MPH MAY BE EXPECTED DURING THE AFTERNOON AND EVENING HOURS.

* HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS MAY 
  EXPERIENCE DIFFICULT DRIVING CONDITIONS. 

* WAVES OF UP TO 5 FEET MAY BE GENERATED IN THE DEVILS LAKE 
  BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS... 
  ESPECIALLY IN THE WESTERN AND NORTHERN PORTIONS OF DEVILS 
  LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS OF 40 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

HOPKINS
898 
WWUS73 KFGF 230151
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
851 PM CDT SUN AUG 22 2010


MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-230300-
/O.EXP.KFGF.WI.Y.0010.000000T0000Z-100823T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...
CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...
GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...
FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...
WAHPETON...ADAMS
851 PM CDT SUN AUG 22 2010

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. 

WINDS ACROSS EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA WILL
CONTINUE TO SLOWLY SUBSIDE THROUGH THE REMAINDER OF THE EVENING. 
BREEZY CONDITIONS WILL REMAIN OVERNIGHT WITH MOST LOCATIONS SEEING 
SUSTAINED SOUTHERLY WINDS OF 15 TO 20 MPH. THUS...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM CDT. 


$$

BRAMER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Aug 21, 8:55 PM CDT, 19 minutes earlier.

Area forecast discussion, Aug 21, 8:55 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
855 PM CDT SAT AUG 21 2010

.DISCUSSION...
FORECAST CONCERNS TONIGHT ARE TEMPERATURES AND WINDS FOR SUNDAY.
INCREASED DEW POINTS AND SLOWLY INCREASING SOUTHERLY WINDS
OVERNIGHT SHOULD CAUSE OVERNIGHT LOWS TO BE A COUPLE OF DEGREES
WARMER THAN EARLIER FORECAST. THUS...HAVE RAISED OVERNIGHT
MINIMUMS SLIGHTLY TO ACCOUNT FOR THIS. CLEAR SKIES AND LIGHT
WINDS IN THE EXTREME EASTERN FA MAY ALLOW SOME LIGHT FOG TO
DEVELOP IN THIS AREA IN THE EARLY MORNING TIME FRAME.

FORECAST CONCERN SHIFTS TO WINDS ON SUNDAY. DUE TO THE STRONG
PRESSURE GRADIENT DEVELOPING OVER THE AREA AND EXPECTED MIXING OF
925 MB WINDS OF AROUND 40 KNOTS DOWN...WILL ISSUE A WIND ADVISORY
ALONG AND WEST OF A ROX-FSE-DTL-FSE LINE WHICH WILL CONTINUE UNTIL
02Z MONDAY. WINDS WERE INCREASED MORE RAPIDLY SUNDAY MORNING FOR A
STEEPER CLIMB IN WIND SPEEDS THROUGH THE DAY. EXPERIMENTAL WIND/WAVE
FORECASTS FOR THE DEVILS LAKE BASIN INDICATES WAVES OF UP TO 5
FEET DEVELOPING BY SUNDAY AFTERNOON FOR THE WESTERN AND NORTHERN
PORTIONS OF THE LAKE AREA. THUS...WILL ISSUE ADVISORY EARLY FOR
ADDITIONAL HEADS UP TIME FOR POSSIBLE MITIGATION EFFORTS IN THE
DEVILS LAKE AREA. ALSO...RAISED HIGH TEMPERATURES FOR SUNDAY A FEW
DEGREES DUE TO 925 MILLIBAR TEMPERATURES OVER 30C REACHING THE RED
RIVER VALLEY BY 00Z MONDAY.

&&

.AVIATION...
DUE TO LIGHT WINDS...CLEAR SKIES AND ELEVATED DEW POINTS IN THE
KBJI AREA...THERE MAY BE SOME LIGHT MORNING FOG IN THIS AREA. THE
SURFACE GRADIENT WEST OF THIS AREA SHOULD ALLOW WINDS HIGH ENOUGH
TO MIX OUT THE BOUNDARY LAYER MOISTURE AND PRECLUDE ANY
SIGNIFICANT FOG THREAT. STRONG WINDS ARE THE AVIATION CONCERN FOR
SUNDAY AS THE SURFACE GRADIENT CONTINUES TO TIGHTEN THROUGH THE
DAY. EXPECT WINDS TO INCREASE RAPIDLY DURING THE MORNING HOURS AND
REACH SUSTAINED LEVELS OF 25 TO 30 KNOTS...WITH GUSTS UP TO 35
KNOTS POSSIBLE DURING THE AFTERNOON AND EARLY EVENING.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND ADVISORY FROM 7 AM TO 9 PM CDT SUNDAY FOR NDZ006>008-
     014>016-024-026>030-038-039-049-052>054.

MN...WIND ADVISORY FROM 7 AM TO 9 PM CDT SUNDAY FOR MNZ001>005-007-
     008-013>015-022-027-029-030-040.

&&

BRAMER
Hazardous weather outlook, Aug 21, 7:00 AM CDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
700 AM CDT SAT AUG 21 2010

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-221200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
700 AM CDT SAT AUG 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WAS OVER THE MAINLY NORTHWEST AND WEST CENTRAL
MINNESOTA OR EAST OF A LINE FROM ROSEAU TO FORMAN NORTH DAKOTA.
THE FOG SHOULD LIFT BY MID MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE MONDAY MAINLY
OVER NORTHWEST MINNESOTA. SOME LARGE HAIL AND DAMAGING WIND WILL
BE POSSIBLE.

A COLD FRONT OVER EASTERN MONTANA WILL MOVE EAST ACROSS THE RED
RIVER VALLEY MONDAY AND PRODUCE THE THREAT OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HOPPES

Nearby

Wind Advisories in North Dakota, 2010Wind Advisories in Minnesota, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.